MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM
Model Number L20316
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Thrombosis/Thrombus (4440)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2021, patient received a right anterior approach total hip arthroplasty to address end-stage arthritis, utilizing ingrowth corail stem and pinnacle cup, with altrx polyethylene liner and ceramic femoral head.There were no complications.On (b)(6) 2021, patient presented in the office with sudden acute onset of calf pain, with difficulty walking.This was suspicious for possible deep vein thrombosis.Following a venous doppler examination on (b)(6) 2021, it was determined that the patient did have a confirmed non-occlusive deep vein thrombosis of the posterior tibial vein, extending from the calf to the ankle.Attending surgeon prescribed eliquis 10 mg bid for 7 days, then 5 mg bid after that, with reduction in all activities until seen by family physician to resume care.Date of implantation: (b)(6) 2021.Date of event (onset): (b)(6) 2021.(right hip).Treatment: injected medication - lovonox.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Examination of the provided x-ray images finds nothing indicative of a product problem.Nothing is noted to suggest the products contributed to the reported problems.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records reviewed: on (b)(6) 2021, patient received a right anterior approach total hip arthroplasty to address end-stage arthritis, utilizing ingrowth corail stem and pinnacle cup, with altrx polyethylene liner and ceramic femoral head.There were no complications.On (b)(6) 2021, patient presented in the office with sudden acute onset of calf pain, with difficulty walking.This was suspicious for possible deep vein thrombosis following a venous doppler examination on (b)(6) 2021, it was determined that the patient did have a confirmed non-occlusive deep vein thrombosis of the posterior tibial vein, extending from the calf to the ankle.Attending surgeon prescribed eliquis 10 mg bid for 7 days, then 5 mg bid after that, with reduction in all activities until seen by family physician to resume care.

Brand Name
CORAIL2 NON COL HO SIZE 16
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR  69801
MDR Report Key11888542
Report Number1818910-2021-11275
Device Sequence Number17043220
Product Code LPH
UDI-Device Identifier10603295258070
UDI-Public10603295258070
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL20316
Device Catalogue NumberL20316
Device Lot Number5297109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer05/19/2021
06/10/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/08/2021
06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX58OD; CORAIL2 NON COL HO SIZE 16; DELTA CER HEAD 12/14 36MM +1.5; PINNACLE SECTOR II CUP 58MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight111